# SDR DHLA201100525

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 93,872 hours, 29,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6012237
- Part serial: 45
- Condition: Inoperative
- Location: Emergency Light
- Part time: 670 hours, 360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ONLY STAY ON FOR A FEW SECONDS. ACFT WAS GROUNDED. REPLACED EMERGENCY EXIT LIGHT BATTERY ASSY AND SYS.  OPS CK GOOD IAW MM 33-50-1.
